What does benylin 4 Flu contain?

What does benylin 4 Flu contain? The active ingredients in Benylin 4 Flu Tablets are: 500 mg Paracetamol, 22.5 mg Pseudoephedrine hydrochloride, 12.5 mg Diphenhydramine hydrochloride. Does benylin 4 flu make you sleep? Benylin Four Flu may cause drowsiness. If patients are affected they should not drive or use machinery. Read more…

Can you extend an AUX cord?

Can you extend an AUX cord? EXTEND YOUR 3.5MM AUX PORT: 3.5mm audio extension cable extends the connection between your Phone, MP3 players, smarphones, tablet or any other 3.5mm aux port equipped devices to your headphone, earphone, speaker, car stereo or home theater system etc. What is the purpose of Read more…